Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 3 (1949), 412-422
DOI: https://doi.org/10.1090/S0025-5718-49-99514-9
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Szegö, Orthogonal Polynomials, Amer. Math. Soc., Colloquium Pubis., v. 23, 1939, p. 344.
  • [2] Szegö, loc. cit., chap. XV; and C. Winston, ``On mechanical quadratures formulae involving the classical orthogonal polynomials,'' Annals Math., s. 2, v. 35, 1934, p. 658-677. MR 1503185
  • [3] E. R. Smith, ``Zeros of the Hermitian polynomials,'' Amer. Math. Mo., v. 43, 1936, p. 354-358. MR 1523681


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99514-9
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society